# SDR DALA13038203132

- Difficulty date: August 3, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 32,841 hours, 17,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  FOUND AISLE CEILING EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOT AND FOUND EPSU FAULTING AT CENTER RT.  R & R EPSU IAW AMM 33-51.  PERFORMED SUCCESSFUL TEST.  OK FOR SERVICE.
